# SDR 2008FA0000753

- Difficulty date: November 7, 2008
- Submitted: November 10, 2008
- Operation: General aviation
- Aircraft: N502BZ
- Engine: Cont IO550N
- Engine time: 1,021 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Inoperative
- Location: Magneto
- Part time: 1,021 hours
- Component: Magneto
- Component part number: 105005561
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING MAGNETO FOR EXCHANGE FOUND IMPULSE COUPLING INOPERABLE.  THIS IS THE SECOND LOW TIME MAGNETO OF THIS MODEL FOUND WITH A BAD IMPULSE COUPLING.
